# SDR SWAA2025081494256

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP ACB STA-807 RBL-13'' FLOOR AREA.  REMOVED AND REPLACED STRINGER CLIP ACB STA 807 RBL 13 IAW SRM 51-40-02-0G-0; IAW SRM 51-40-05 AND DWG 146A1263 REV:C.
